MathSciNet Relay Station
MathSciNet bibliographic data
MR1152708 73B30 (35Q99 80A22)
Hoffmann, K.-H.; Żochowski, A. Existence of solutions of some nonlinear thermoelastic systems with viscosity. Math. Methods Appl. Sci. 15 (1992), no. 3, 187–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement